MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

X-SPINE SYSTEMS, INC. SPIDER CERVICAL PLATING SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number N60000160
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the distal tip of a screwdriver broke off when torquing down on a screw during surgery.The broken distal portion of the driver was recovered without incident and there were no known patient complications.The screw was successfully tightened with an alternate driver.The complainant planned to return the broken driver, however, the instrument had inadvertently been discarded by a surgical tech at the hospital.The complainant stated that he was not entirely surprised by the instrument's malfunction, as the screwdriver had been in the tray for several years.A dhr review could not be performed because the lot number of the driver was not able to be provided to the manufacturer.
 
Event or Problem Description
The complainant reported that the distal tip of a screwdriver broke off when torquing down on a screw during surgery.There were no known patient complications.

Brand Name
SPIDER CERVICAL PLATING SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7513063
Report Number3005031160-2018-00011
Device Sequence Number1422416
Product Code HXX
UDI-Device IdentifierM697N600001601
UDI-PublicM697N600001601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN60000160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;